# SDR UALA2012072403998

- Difficulty date: July 20, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,088 hours, 22,619 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 471111172
- Part serial: 16
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR DRIVE LIGHT ILLUMINATED TWICE FOR 3 MINUTES EACH THEN NORMAL OPS THEREAFTER.  SUPPLEMENTAL DATA UPDATE, NR 1 ENG GEN INOPERATIVE.  REPLACED FUEL OIL HEAT EXCHANGER PER MM.  RAN ENG, POS CHECK GOOD.
